These last few days, I've been a bit under the weather. It seems the pills I've been taking have side effects of some sort, and it appears that they all hit at once. I stopped taking a prescription pill and one symptom cleared up, but I still was not feeling exactly right. I stopped another pill, something the doc recommended I take, and that side effect has cleared up a bit, but I still wasn't feeling like I'm supposed to, so I stopped another doc recommended over the counter pill, the Red Yeast Rice thing. And most things have cleared up, except the dizziness. I expect it will clear up in a day or two as the drug wears off.
Of course, I've told my doc about the prescription pill, and he went along with it, at least until I have further symptoms show up, but I haven't informed him of the other two yet. I'll do that next week when things get back to normal. I never in the world would have thought there was so many side effects to over the counter, health food type, medicines, but I will be more vigilant in the future. You can't trust any of them, even the vitamins and multivitamins. They sound great before you take them, but as they say, buyer beware! I think they are all designed for a normal human body, and if you have a defect so to speak, they work with side effects. At least that's my theory, having a bodily defect as the medicine man tells me. It used to be normal, but aging, among other things, changes the body, or at least, something sure changed mine, diabetes is the culprit. And it all could have been avoided, if I had seen the writing on the wall and took it seriously back then. But, I don't have any regrets. That's just the way it turned out, so the HELL WITH IT! I got other things to worry about. I'll just try not to make it worse.